# SDR ASAA2025030456865

- Difficulty date: March 4, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 50,500 hours, 14,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 284A3603116
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BULKHEAD SUPPORT STA 400 RBL 21 HAS CORROSION. GROUNDED - YES. REMOVED DAMAGE, FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED FWD BULK HEAD SUPPORT IAW B737-800 SRM 51-40-02-0G-0 W 2 " O .080 R .047 L 2" D .033.
